# SDR DALA2021061403211

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 680-687 Rbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT AT PASSENGER DOOR R2 LOWER AND UPPER SURFACE BTW STA 680 TO 687 APROX RBL 54. CORRECTIVE ACTION: SUMMARY OF NRC 00743. FLOOR SUPPORT AT PASSENGER DOOR R2 LOWER AND UPPER SURFACE BTW STA 680 TO 687 APROX RBL 54 WAS REPLACED PER B 757-200 SRM. (1837511)
